Pacific Journal of Mathematics

A Green's function approach to perturbations of periodic solutions.

Carl Kallina

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 325-334.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982972

Mathematical Reviews number (MathSciNet)
MR0244567

Zentralblatt MATH identifier
0176.39001

Subjects
Primary: 34.45

Citation

Kallina, Carl. A Green's function approach to perturbations of periodic solutions. Pacific J. Math. 29 (1969), no. 2, 325--334. https://projecteuclid.org/euclid.pjm/1102982972


Export citation

References

  • [1] H.Antosiewicz, Boundary value problems for nonlinear ordinary differential equa- tions, Pacific J. Math. 15 (1966), 191-197.
  • [2] S. Bancroft, J. K. Hale and D. Sweet, Alternativeproblems for nonlinearfunc- tional equations, J. Differential Eqs.4 (1968), 40-56.
  • [3] F. A. Ficken, Lineartransformationsand matrices, Prentice Hall, Englewood Cliffs, N. J., 1967.
  • [4] K. 0. Friedrichs, Functional analysis and applications,Inst. Math. Sci., New- York Univ., New York, 1956.
  • [5] J. K. Hale, Oscillations in nonlinear systems, McGraw-Hill, New York, 1963.
  • [6] D. C. Lewis, On the role of first integrals in the perturbation of periodic solutions, Ann. of Math. 63 (1956), 535-548.
  • [7] W. S. Loud, Generalized inverses and generalized Green's functions, SIAM J. Appl. Math. 14 (1966), 342-369.
  • [8] W. T. Reid, Generalized Green's matrices for two-point boundary problems. SIAM J. Appl. Math. 15 (1967), 856-870.